# SDR CALA2018051501252

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7V3
- Aircraft serial: 30464
- Aircraft time: 51,205 hours, 19,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WET AREA NEXT TO THE L2 DOOR,  BS 992,  SUPPORT ANGLE HAD CORROSION.   REMOVED AND RPELACED THE SUPPORT ANGLE IAW SRM 51-40-02
